# SDR SWAA2022052309653

- Difficulty date: May 19, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 68,222 hours, 40,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Pax Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE CABIN ROW 12 LIGHT COVER MISSING / [01] O.K. TO CONTINUE PER MEL 33-15-02 SP # 1  TR # 66943;[02] INSTALLED NEW LIGHT COVER AT ROW 12ABC IN REF. TO AMM 33-51-03.
